≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

over matsturbation effects

Namaskar sir , Mein bohot suffer kar raha hu.. 8 sal pehle roj 3,4 bar handjob karta tha bad mein dhire dhire fast heart beat ka problem ane laga. .fir mene chodh dia. .aj mein 24 sal ka hu par bohot bimari ho gaya hai. . 1st of all heart beat .. baki bimari reh jaye par heart beat ka koi dawa dijiye.. sobhi dr. O ko dikaya test karwaya par kuch nehi hua ..due to over masturbation i lost everything includes happiness. the effects are
smaller penis, eye darkening, lazzyness,early ejaculation,shyness,motion problem,not active,being inside home & not interested to go outside,memory problem,not able concentrate on any work,old look,less stamina,memory loss,hair fall, headche..
i want to get cure from it,because it look like living in a hell.
I will be really thankful to you if u help me regain my previous mental and physical personality.
plz suggest me a suitable medicine recover from it's effects...
 
  Bablu nath on 2015-10-16
This is just a forum. Assume posts are not from medical professionals.
Jyada heart beat jab hota hai to caugh v hota hai.. sir plz koi upay bataiye
 
Bablu nath 4 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.